Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6073 Publications


2015 | Journal Article | IST-REx-ID: 1501 | OA
Chatterjee, Krishnendu, et al. “CEGAR for Compositional Analysis of Qualitative Properties in Markov Decision Processes.” Formal Methods in System Design, vol. 47, no. 2, Springer, 2015, pp. 230–64, doi:10.1007/s10703-015-0235-2.
View | Files available | DOI | Download Preprint (ext.)
 

2015 | Conference Paper | IST-REx-ID: 1502 | OA
Beneš, Nikola, et al. Complete Composition Operators for IOCO-Testing Theory. ACM, 2015, pp. 101–10, doi:10.1145/2737166.2737175.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1503 | OA
Sadel, Christian. “A Herman-Avila-Bochi Formula for Higher-Dimensional Pseudo-Unitary and Hermitian-Symplectic-Cocycles.” Ergodic Theory and Dynamical Systems, vol. 35, no. 5, Cambridge University Press, 2015, pp. 1582–91, doi:10.1017/etds.2013.103.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1504 | OA
Bao, Zhigang, et al. “Spectral Statistics of Large Dimensional Spearman s Rank Correlation Matrix and Its Application.” Annals of Statistics, vol. 43, no. 6, Institute of Mathematical Statistics, 2015, pp. 2588–623, doi:10.1214/15-AOS1353.
View | DOI | Download Published Version (ext.)
 

2015 | Journal Article | IST-REx-ID: 1505 | OA
Bao, Zhigang, et al. “Universality for the Largest Eigenvalue of Sample Covariance Matrices with General Population.” Annals of Statistics, vol. 43, no. 1, Institute of Mathematical Statistics, 2015, pp. 382–421, doi:10.1214/14-AOS1281.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1506 | OA
Bao, Zhigang, et al. “The Logarithmic Law of Random Determinant.” Bernoulli, vol. 21, no. 3, Bernoulli Society for Mathematical Statistics and Probability, 2015, pp. 1600–28, doi:10.3150/14-BEJ615.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1508 | OA
Erdös, László, and Horng Yau. “Gap Universality of Generalized Wigner and β Ensembles.” Journal of the European Mathematical Society, vol. 17, no. 8, European Mathematical Society, 2015, pp. 1927–2036, doi:10.4171/JEMS/548.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1509 | OA
Michalko, Jaroslav, et al. “Embryo-Lethal Phenotypes in Early Abp1 Mutants Are Due to Disruption of the Neighboring BSM Gene.” F1000 Research , vol. 4, F1000 Research Ltd. , 2015, doi:10.12688/f1000research.7143.1.
View | Files available | DOI
 

2015 | Conference Paper | IST-REx-ID: 1510 | OA
Franek, Peter, and Marek Krcál. On Computability and Triviality of Well Groups. Vol. 34, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 842–56, doi:10.4230/LIPIcs.SOCG.2015.842.
View | Files available | DOI
 

2015 | Conference Paper | IST-REx-ID: 1511 | OA
Goaoc, Xavier, et al. On Generalized Heawood Inequalities for Manifolds: A Van Kampen–Flores-Type Nonembeddability Result. Vol. 34, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 476–90, doi:10.4230/LIPIcs.SOCG.2015.476.
View | Files available | DOI
 

Search

Filter Publications